On Sheffer stroke BE-algebras

Articles > Article · 2022

Authors: Tahsin ÖNER, Tugce Katican, Arsham Borumand Saeid

Discussiones Mathematicae - General Algebra and Applications, International Refereed University Journal, International, Scopus, 2022, vol 42, pp 293-293

DOI: 10.7151/dmgaa.1391

Summary

In this paper we introduce Sheffer stroke BE-algebras (briefly, SBEalgebras) and investigate a relationship between SBE-algebras and BE-algebras.By presenting a SBE-filter, an upper set and a SBE-subalgebra on a SBE-algebra, it is shown that any SBE-filter of a SBE-algebra is a SBEsubalgebra but the converse of this statement is not true.Besides we construct quotient SBE-algebras via a congruence relation defined by a special SBE-filter.We discuss SBE-homomorphisms and their properties between SBE-algebras.Finally, a relation between Sheffer stroke Hilbert algebras and SBE-algebras is established.

View details